Alert archive / Kansas / Freeze Warnings in 2018
Freeze Warning 2, NWS Dodge City, KS
NWS Dodge City, KS issued this freeze warning at Oct 10, 2018, 4:47 AM CDT for 6 counties in Kansas. It took effect at Oct 11, 2018, 2:00 AM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 10, 2018, 4:47 AM CDT (09:47 UTC)
- In effect from
- Oct 11, 2018, 2:00 AM CDT
- Expired
- Oct 11, 2018, 9:00 AM CDT
- In force
- 7 hr
- Issued by
- NWS Dodge City, KS
Counties Ellis County, KS, Hamilton County, KS, Kearny County, KS, Lane County, KS, Scott County, KS, Trego County, KS
The radar
The Dodge City radar (KDDC), 96 km from the middle of the area, began a volume at 09:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 9.8 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 495 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 168 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
606 WWUS73 KDDC 100947 NPWDDC URGENT - WEATHER MESSAGE National Weather Service Dodge City KS 447 AM CDT Wed Oct 10 2018 KSZ043-061-062-101800- /O.NEW.KDDC.FZ.W.0002.181011T0700Z-181011T1400Z/ /O.CON.KDDC.FZ.W.0001.000000T0000Z-181010T1500Z/ Scott-Hamilton-Kearny- Including the cities of Scott City, Scott State Lake, Syracuse, Lakin, and Deerfield 447 AM CDT Wed Oct 10 2018 /347 AM MDT Wed Oct 10 2018/ ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT /9 AM MDT/ THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 2 AM CDT /1 AM MDT/ TO 9 AM CDT /8 AM MDT/ THURSDAY... The National Weather Service in Dodge City has issued a Freeze Warning, which is in effect from 2 AM CDT /1 AM MDT/ to 9 AM CDT /8 AM MDT/ Thursday. * TEMPERATURE...31 to 33 degrees early this morning and again early Thursday morning. * IMPACTS...Crops and sensitive vegetation may be damaged due to temperatures around freezing. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ KSZ044-101800- /O.NEW.KDDC.FZ.W.0002.181011T0700Z-181011T1400Z/ /O.CON.KDDC.FR.Y.0003.000000T0000Z-181010T1500Z/ Lane- Including the city of Dighton 447 AM CDT Wed Oct 10 2018 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM CDT THURSDAY... The National Weather Service in Dodge City has issued a Freeze Warning, which is in effect from 2 AM to 9 AM CDT Thursday. * TEMPERATURE...33 to 35 degrees this morning and 30 to 33 degrees early Thursday morning. * IMPACTS...Tender vegetation may be damaged due to frost. Potted plants should be brought indoors. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ KSZ030-031-101800- /O.NEW.KDDC.FZ.W.0002.181011T0700Z-181011T1400Z/ Trego-Ellis- Including the cities of Wakeeney, Pheifer, and Hays 447 AM CDT Wed Oct 10 2018 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM CDT THURSDAY... The National Weather Service in Dodge City has issued a Freeze Warning, which is in effect from 2 AM to 9 AM CDT Thursday. * TEMPERATURE...30 to 33 degrees early Thursday morning * IMPACTS...Crops and sensitive vegetation may be damaged due to temperatures around freezing. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ KSZ074-101800- /O.NEW.KDDC.FR.Y.0004.181011T0700Z-181011T1400Z/ /O.CON.KDDC.FZ.W.0001.000000T0000Z-181010T1500Z/ Stanton- Including the city of Johnson City 447 AM CDT Wed Oct 10 2018 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM CDT THURSDAY... The National Weather Service in Dodge City has issued a Frost Advisory, which is in effect from 2 AM to 9 AM CDT Thursday. * TEMPERATURE...31 to 33 degrees early this morning and 33 to 35 degree early Thursday morning. * IMPACTS...Crops and sensitive vegetation may be damaged due to temperatures around freezing. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ KSZ063-075>077-101800- /O.NEW.KDDC.FR.Y.0004.181011T0700Z-181011T1400Z/ /O.CON.KDDC.FR.Y.0003.000000T0000Z-181010T1500Z/ Finney-Grant-Haskell-Gray- Including the cities of Garden City, Ulysses, Sublette, Satanta, Cimarron, and Montezuma 447 AM CDT Wed Oct 10 2018 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM CDT THURSDAY... The National Weather Service in Dodge City has issued a Frost Advisory, which is in effect from 2 AM to 9 AM CDT Thursday. * TEMPERATURE...33 to 35 degrees this morning and again early Thursday morning. * IMPACTS...Tender vegetation may be damaged due to frost. Potted plants should be brought indoors. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ KSZ045-046-064-078-101800- /O.NEW.KDDC.FR.Y.0004.181011T0700Z-181011T1400Z/ Ness-Rush-Hodgeman-Ford- Including the cities of Ness City, La Crosse, Jetmore, Hanston, and Dodge City 447 AM CDT Wed Oct 10 2018 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM CDT THURSDAY... The National Weather Service in Dodge City has issued a Frost Advisory, which is in effect from 2 AM to 9 AM CDT Thursday. * TEMPERATURE...33 to 35 degrees early Thursday morning. * IMPACTS...Tender vegetation may be damaged due to frost. Potted plants should be brought indoors. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ KSZ084>087-101500- /O.CON.KDDC.FR.Y.0003.000000T0000Z-181010T1500Z/ Morton-Stevens-Seward-Meade- Including the cities of Elkhart, Hugoton, Liberal, Meade, Plains City, and Fowler 447 AM CDT Wed Oct 10 2018 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * TEMPERATURE...33 to 35 degrees * IMPACTS...Tender vegetation may be damaged due to frost. Potted plants should be brought indoors. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$
4 follow-up statements
918 WWUS73 KDDC 101450 NPWDDC URGENT - WEATHER MESSAGE National Weather Service Dodge City KS 950 AM CDT Wed Oct 10 2018 KSZ043-061-062-102300- /O.EXP.KDDC.FZ.W.0001.000000T0000Z-181010T1500Z/ /O.CON.KDDC.FZ.W.0002.181011T0700Z-181011T1400Z/ Scott-Hamilton-Kearny- Including the cities of Scott City, Scott State Lake, Syracuse, Lakin, and Deerfield 950 AM CDT Wed Oct 10 2018 /850 AM MDT Wed Oct 10 2018/ ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM CDT /1 AM MDT/ TO 9 AM CDT /8 AM MDT/ THURSDAY... ...FREEZE WARNING WILL EXPIRE AT 10 AM CDT /9 AM MDT/ THIS MORNING... * TEMPERATURE...31 to 34 degrees early Thursday morning. * IMPACTS...Crops and sensitive vegetation may be damaged due to temperatures around freezing. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ KSZ074-102300- /O.EXP.KDDC.FZ.W.0001.000000T0000Z-181010T1500Z/ /O.CON.KDDC.FR.Y.0004.181011T0700Z-181011T1400Z/ Stanton- Including the city of Johnson City 950 AM CDT Wed Oct 10 2018 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT THURSDAY... ...FREEZE WARNING WILL EXPIRE AT 10 AM CDT THIS MORNING... * TEMPERATURE...31 to 34 degrees early Thursday morning. * IMPACTS...Crops and sensitive vegetation may be damaged due to temperatures around freezing. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ KSZ044-102300- /O.EXP.KDDC.FR.Y.0003.000000T0000Z-181010T1500Z/ /O.CON.KDDC.FZ.W.0002.181011T0700Z-181011T1400Z/ Lane- Including the city of Dighton 950 AM CDT Wed Oct 10 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT THURSDAY... ...FROST ADVISORY WILL EXPIRE AT 10 AM CDT THIS MORNING... * TEMPERATURE...30 to 33 degrees early Thursday morning. * IMPACTS...Tender vegetation may be damaged due to frost. Potted plants should be brought indoors. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ KSZ063-075>077-102300- /O.EXP.KDDC.FR.Y.0003.000000T0000Z-181010T1500Z/ /O.CON.KDDC.FR.Y.0004.181011T0700Z-181011T1400Z/ Finney-Grant-Haskell-Gray- Including the cities of Garden City, Ulysses, Sublette, Satanta, Cimarron, and Montezuma 950 AM CDT Wed Oct 10 2018 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT THURSDAY... ...FROST ADVISORY WILL EXPIRE AT 10 AM CDT THIS MORNING... * TEMPERATURE...33 to 35 degrees early Thursday morning. * IMPACTS...Tender vegetation may be damaged due to frost. Potted plants should be brought indoors. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ KSZ084>087-101600- /O.EXP.KDDC.FR.Y.0003.000000T0000Z-181010T1500Z/ Morton-Stevens-Seward-Meade- Including the cities of Elkhart, Hugoton, Liberal, Meade, Plains City, and Fowler 950 AM CDT Wed Oct 10 2018 ...FROST ADVISORY WILL EXPIRE AT 10 AM CDT THIS MORNING... Temperatures have climbed into the upper 30s to the lower 40s. Therefore, the advisory will be allowed to expire. $$ KSZ030-031-102300- /O.CON.KDDC.FZ.W.0002.181011T0700Z-181011T1400Z/ Trego-Ellis- Including the cities of Wakeeney, Pheifer, and Hays 950 AM CDT Wed Oct 10 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT THURSDAY... * TEMPERATURE...30 to 33 degrees early Thursday morning * IMPACTS...Crops and sensitive vegetation may be damaged due to temperatures around freezing. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ KSZ045-046-064-078-102300- /O.CON.KDDC.FR.Y.0004.181011T0700Z-181011T1400Z/ Ness-Rush-Hodgeman-Ford- Including the cities of Ness City, La Crosse, Jetmore, Hanston, and Dodge City 950 AM CDT Wed Oct 10 2018 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT THURSDAY... * TEMPERATURE...33 to 35 degrees early Thursday morning. * IMPACTS...Tender vegetation may be damaged due to frost. Potted plants should be brought indoors. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$
670 WWUS73 KDDC 101930 NPWDDC URGENT - WEATHER MESSAGE National Weather Service Dodge City KS 230 PM CDT Wed Oct 10 2018 KSZ030-031-043-044-061-062-110500- /O.CON.KDDC.FZ.W.0002.181011T0700Z-181011T1400Z/ Trego-Ellis-Scott-Lane-Hamilton-Kearny- Including the cities of Wakeeney, Pheifer, Hays, Scott City, Scott State Lake, Dighton, Syracuse, Lakin, and Deerfield 230 PM CDT Wed Oct 10 2018 /130 PM MDT Wed Oct 10 2018/ ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM CDT /1 AM MDT/ TO 9 AM CDT /8 AM MDT/ THURSDAY... * TEMPERATURE...31 to 34 degrees early Thursday morning. * IMPACTS...Crops and sensitive vegetation may be damaged due to temperatures around freezing. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ KSZ045-046-063-064-074>078-110500- /O.CON.KDDC.FR.Y.0004.181011T0700Z-181011T1400Z/ Ness-Rush-Finney-Hodgeman-Stanton-Grant-Haskell-Gray-Ford- Including the cities of Ness City, La Crosse, Garden City, Jetmore, Hanston, Johnson City, Ulysses, Sublette, Satanta, Cimarron, Montezuma, and Dodge City 230 PM CDT Wed Oct 10 2018 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT THURSDAY... * TEMPERATURE...33 to 35 degrees early Thursday morning. * IMPACTS...Tender vegetation may be damaged due to frost. Potted plants should be brought indoors. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$
105 WWUS73 KDDC 110059 NPWDDC URGENT - WEATHER MESSAGE National Weather Service Dodge City KS 759 PM CDT Wed Oct 10 2018 KSZ030-031-043-044-061-062-110900- /O.CON.KDDC.FZ.W.0002.181011T0700Z-181011T1400Z/ Trego-Ellis-Scott-Lane-Hamilton-Kearny- Including the cities of Wakeeney, Pheifer, Hays, Scott City, Scott State Lake, Dighton, Syracuse, Lakin, and Deerfield 759 PM CDT Wed Oct 10 2018 /659 PM MDT Wed Oct 10 2018/ ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM CDT /1 AM MDT/ TO 9 AM CDT /8 AM MDT/ THURSDAY... * TEMPERATURE...31 to 34 degrees early Thursday morning. * IMPACTS...Crops and sensitive vegetation may be damaged due to temperatures around freezing. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ KSZ045-046-063-064-074>078-110900- /O.CON.KDDC.FR.Y.0004.181011T0700Z-181011T1400Z/ Ness-Rush-Finney-Hodgeman-Stanton-Grant-Haskell-Gray-Ford- Including the cities of Ness City, La Crosse, Garden City, Jetmore, Hanston, Johnson City, Ulysses, Sublette, Satanta, Cimarron, Montezuma, and Dodge City 759 PM CDT Wed Oct 10 2018 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT THURSDAY... * TEMPERATURE...33 to 35 degrees early Thursday morning. * IMPACTS...Tender vegetation may be damaged due to frost. Potted plants should be brought indoors. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$
254 WWUS73 KDDC 111330 NPWDDC URGENT - WEATHER MESSAGE National Weather Service Dodge City KS 830 AM CDT Thu Oct 11 2018 KSZ030-031-043-044-061-062-111430- /O.EXP.KDDC.FZ.W.0002.000000T0000Z-181011T1400Z/ Trego-Ellis-Scott-Lane-Hamilton-Kearny- Including the cities of Wakeeney, Pheifer, Hays, Scott City, Scott State Lake, Dighton, Syracuse, Lakin, and Deerfield 830 AM CDT Thu Oct 11 2018 /730 AM MDT Thu Oct 11 2018/ ...FREEZE WARNING WILL EXPIRE AT 9 AM CDT /8 AM MDT/ THIS MORNING... $$ KSZ045-046-063-064-074>078-111430- /O.EXP.KDDC.FR.Y.0004.000000T0000Z-181011T1400Z/ Ness-Rush-Finney-Hodgeman-Stanton-Grant-Haskell-Gray-Ford- Including the cities of Ness City, La Crosse, Garden City, Jetmore, Hanston, Johnson City, Ulysses, Sublette, Satanta, Cimarron, Montezuma, and Dodge City 830 AM CDT Thu Oct 11 2018 ...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING... $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this freeze warning went out at Oct 10, 3:41 AM CDT, 1 hour 6 minutes earlier.
Area forecast discussion, Oct 10, 3:41 AM CDT, 1 hour 6 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 341 AM CDT Wed Oct 10 2018 ...Updated Short term and Long term Discussions... .SHORT TERM...(Today and tonight) Issued at 337 AM CDT Wed Oct 10 2018 Morning clouds will give way to some afternoon sunshine as a surface ridge builds across western Kansas. By late day an area of low pressure will be developing over extreme southeast Colorado as the next upper level disturbance moves into the Central Rockies from the west. A surface boundary will extend from this developing surface low into the panhandle of Texas. Warm air advection/isentropic lift will begin to develop across southwest Kansas tonight which should result in some increasing clouds during the overnight hours. Highs today based on the 900mb to 850mb temperatures late day are expected to climb back into the 50s across western and central Kansas. Highs will range from the upper 50s in south central Kansas to the lower 50s along the i-70 corridor. Tonight the increasing clouds across portions of southwest and south central Kansas are expected to keep the lows up a few degrees more than further north. Lows near the Oklahoma border are expected to be upper 30s. Areas of frost will be possible late tonight north of the Arkansas river where temperatures are expected to bottom out in the low to mid 30s. Temperatures near the freezing mark will be most likely along and north of a Garden City to Larned line. .LONG TERM...(Thursday through Tuesday) Issued at 337 AM CDT Wed Oct 10 2018 Rain chances will return Thursday night as the first in a series of upper level troughs cross the Central Plains. As this upper wave crosses western Kansas there will be a chance for showers and possibly even a few isolated thunderstorms Thursday night. As this upper wave passes some warmer temperatures are expected to return Friday and Saturday. This minor warmup however will not last long and as another round of colder air is expected to return late this weekend. Temperatures near 60 will be possible in parts of western Kansas Friday and Saturday but then highs Sunday and Monday are expected to once again be confined to the 40s behind our weekend cold front. There may be some light snow on Sunday but at this time the probability for snow based on the latest model runs still appears small. Rain chances however continue to look likely for much of western Kansas this weekend. Over the weekend the next upper level trough is forecast to move from the northern Rockies on Saturday to the Central Plains on Sunday. Moisture and lift ahead of this upper level trough will result in improving chances for precipitation, especially Saturday night and Sunday as a surface cold front crosses western Kansas. As this upper level trough crosses the Central Plains on Sunday and colder air returns to western Kansas behind this cold front there will be a chance for the rain mixing with or even changing to snow before ending. && .AVIATION...(For the 06Z TAFS through 06Z Wednesday night) Issued at 1227 AM CDT Wed Oct 10 2018 Drier air will return to western Kansas overnight as a surface ridge builds into Western High Plains, and an upper level disturbance lifts northeast into Nebraska. RAP and NAM BUFR soundings does indicate some lingering low level moisture will be present through 15z Wednesday in the 1000 to 2500 ft AGL level. Ceilings are expected to improve some overnight but given the low level moisture forecast at 12z Wednesday will keep MVFR ceilings, and even a period of IFR ceilings, going through 12z Wednesday. These low clouds are expected to give way to clearing skies after daybreak. The winds will be northwest at 10 to 15 knots overnight and Wednesday.. && .PRELIMINARY POINT TEMPS/POPS... DDC 55 35 50 43 / 0 10 10 60 GCK 53 34 46 40 / 0 10 10 50 EHA 56 37 52 46 / 0 10 20 30 LBL 56 38 51 45 / 0 10 10 30 HYS 52 31 49 41 / 10 0 0 80 P28 58 39 55 46 / 0 0 0 70 && .DDC WATCHES/WARNINGS/ADVISORIES... Freeze Warning until 10 AM CDT /9 AM MDT/ this morning for KSZ043-061-062-074. Frost Advisory until 10 AM CDT this morning for KSZ044-063- 075>077-084>087. && SHORT TERM...Burgert LONG TERM...Burgert AVIATION...Burgert
The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 9, 7:43 PM CDT | River Flood Warning | DDC | Ellis | 15 hr |
| Oct 9, 8:10 PM CDT | River Flood Warning | DDC | Barber | 42 hr |
| Oct 10, 3:15 AM CDT | Areal Flood Warning | DDC | Ellis, Rush | 6 hr |
| Oct 10, 4:47 AM CDT | Frost Advisory | DDC | Finney, Ford, Grant, Gray, Haskell, Hodgeman and 3 more | 28 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.